# SDR DALA2018041802588

- Difficulty date: April 17, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N904DL
- Make and model: Doug MD-88
- Aircraft serial: 49535
- Aircraft time: 81,126 hours, 62,104 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Battery
- Condition: Malfunctioned
- Location: Smoke Detector
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE FWD LAVATORY SMOKE DETECTOR ACTIVATED,  NO SMOKE OR FUMES NOTED. INSTALLED A NEW SMOKE DETECTOR BATTERY IAW AMM 26-13.
